| Model Number |
P3930A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter user manual: the hill-rom 1000 bed requires an effective maintenance program.We recommend that you perform annual preventive maintenance (pm) and testing for joint commission.Examine the plug for damage.Make sure the plug is a one-piece molded plug assembly.If it is not, replace the plug cord assembly.Replace any plug cord assembly that shows any of these: discoloration of the plug molding around the plug blades; this could occur if the plug blades have overheated or arced.Any signs of cracking; this could occur if the plug has been bent and straightened to a point past its useful life.Loose fit of the plug blade (the plug blade moves in the molding); this could occur if the molding has overheated or the blades have been bent and straightened to a point past their useful life.Any signs of damage to the cable.Any exposed wires.Replace the power cord, if damaged.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord for the customer to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
A company representative - service personnel contacted technical service to report that gpac frame power cord was damaged with copper wires exposed.There was no patient/user injury, medical intervention, symptom, or adverse event reported.